Vol. 264, No. 1, 2013

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The Siegel–Weil formula for unitary groups

Shunsuke Yamana

Vol. 264 (2013), No. 1, 235–256
Abstract

We extend the Siegel–Weil formula for unitary groups of hermitian forms over a skew field with involution of the second kind.

Keywords
Eisenstein series, Siegel–Weil formula, degenerate principal series, doubling method
Mathematical Subject Classification 2010
Primary: 11F27
Secondary: 11F70
Milestones
Received: 12 March 2012
Accepted: 29 June 2012
Published: 5 July 2013
Authors
Shunsuke Yamana
Faculty of Mathematics
Kyushu University
744, Nishi-ku
Motooka 819-0395
Japan